Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 118, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2011, 12:43 AM MDT for 6 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2011, 12:43 AM MDT (06:43 UTC)
- Expired
- Jul 15, 2011, 1:45 AM MDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dunn County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Mountrail County, ND, Williams County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 12:45 AM MDT | TSTM WND GST 65 | 2 Se Halliday, ND | ALONG HIGHWAY 200. ZERO VISIBILITY FROM HEAVY RAIN AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 10:01 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
911
WUUS53 KBIS 150643
SVRBIS
NDC025-053-055-057-061-105-150745-
/O.NEW.KBIS.SV.W.0118.110715T0643Z-110715T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
143 AM CDT FRI JUL 15 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHEASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
SOUTHEASTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 245 AM CDT/145 AM MDT/
* AT 1238 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES SOUTHWEST OF LEWIS AND CLARK STATE PARK TO MANDAREE
TO 6 MILES NORTH OF MARSHALL...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HALLIDAY...KEENE...MCKENZIE BAY RECREATION AREA...SKUNK CREEK BAY
RECREATION AREA...DODGE...POUCH POINT RECREATION AREA...LEWIS AND
CLARK STATE PARK...TWIN BUTTES...GOLDEN VALLEY...TOBACCO GARDEN BAY
RECREATION AREA...WHITE TAIL BAY RECREATION AREA...CHARLSON...4
BEARS LODGE...NEW TOWN...ZAP...DEEP WATER CREEK RECREATION AREA...
PARSHALL BAY RECREATION AREA...VAN HOOK PARK...INDIAN HILLS
RECREATION AREA AND WHITE EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS IN EXCESS OF 60 MPH.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4847 10301 4812 10193 4802 10192 4795 10186
4785 10187 4784 10182 4730 10160 4719 10230
4771 10267 4786 10346
TIME...MOT...LOC 0642Z 229DEG 35KT 4800 10332 4778 10256
4725 10231
WIND...HAIL 60MPH <.75IN
$$
KINNEY3 follow-up statements
050
WWUS53 KBIS 150714
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
214 AM CDT FRI JUL 15 2011
NDC025-053-055-057-061-105-150745-
/O.CON.KBIS.SV.W.0118.000000T0000Z-110715T0745Z/
WILLIAMS ND-MCLEAN ND-MERCER ND-MOUNTRAIL ND-MCKENZIE ND-DUNN ND-
214 AM CDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DUNN...NORTHEASTERN MCKENZIE...SOUTHERN MOUNTRAIL...NORTHERN
MERCER...NORTHWESTERN MCLEAN AND SOUTHEASTERN WILLIAMS COUNTIES UNTIL
245 AM CDT/145 AM MDT/...
AT 112 AM MDT/212 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WHITE EARTH BAY RECREATION AREA TO 6
MILES NORTH OF RAUB TO BEULAH...MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DAKOTA WATERS RECREATION AREA...BEULAH BAY RECREATION AREA...
PARSHALL AND HAZEN AROUND 220 AM CDT.
ROSEGLEN AROUND 225 AM CDT.
PLAZA AND BELDEN AROUND 235 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4812 10193 4801 10192 4795 10186 4785 10187
4784 10182 4730 10160 4723 10208 4769 10241
4795 10307 4839 10279
TIME...MOT...LOC 0714Z 242DEG 35KT 4808 10273 4784 10204
4730 10176
WIND...HAIL 70MPH <.75IN
$$
KINNEY123
WWUS53 KBIS 150725
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
225 AM CDT FRI JUL 15 2011
NDC025-150735-
/O.CAN.KBIS.SV.W.0118.000000T0000Z-110715T0745Z/
DUNN ND-
125 AM MDT FRI JUL 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUNN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4812 10193 4801 10192 4795 10186 4785 10187
4784 10182 4730 10160 4726 10191 4777 10224
4809 10293 4839 10279
TIME...MOT...LOC 0725Z 242DEG 35KT 4813 10259 4789 10190
4735 10162
$$
NDC053-055-057-061-105-150745-
/O.CON.KBIS.SV.W.0118.000000T0000Z-110715T0745Z/
WILLIAMS ND-MCLEAN ND-MERCER ND-MOUNTRAIL ND-MCKENZIE ND-
225 AM CDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE...SOUTHERN MOUNTRAIL...NORTHERN MERCER...NORTHWESTERN MCLEAN
AND EXTREME SOUTHEASTERN WILLIAMS COUNTIES UNTIL 245 AM CDT/145 AM
MDT/...
AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF WHITE EARTH BAY RECREATION AREA TO 7
MILES SOUTHWEST OF MAKOTI TO HAZEN...MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PLAZA AND BELDEN AROUND 235 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4812 10193 4801 10192 4795 10186 4785 10187
4784 10182 4730 10160 4726 10191 4777 10224
4809 10293 4839 10279
TIME...MOT...LOC 0725Z 242DEG 35KT 4813 10259 4789 10190
4735 10162
WIND...HAIL 70MPH <.75IN
$$
KINNEY434
WWUS53 KBIS 150743
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
243 AM CDT FRI JUL 15 2011
NDC053-055-057-061-105-150752-
/O.EXP.KBIS.SV.W.0118.000000T0000Z-110715T0745Z/
WILLIAMS ND-MCLEAN ND-MERCER ND-MOUNTRAIL ND-MCKENZIE ND-
243 AM CDT FRI JUL 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCKENZIE...
SOUTHERN MOUNTRAIL...NORTHERN MERCER...NORTHWESTERN MCLEAN AND
EXTREME SOUTHEASTERN WILLIAMS COUNTIES WILL EXPIRE AT 245 AM CDT/145
AM MDT/...
THE MOST INTENSE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.
LAT...LON 4812 10193 4801 10192 4795 10186 4785 10187
4784 10182 4730 10160 4726 10191 4777 10224
4809 10293 4839 10279
TIME...MOT...LOC 0742Z 242DEG 35KT 4821 10237 4796 10168
4742 10141
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:52 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 14, 10:52 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1152 PM CDT THU JUL 14 2011 .UPDATE...UPDATE TO ISSUE NEW SEVERE THUNDERSTORM WATCH FOR WESTERN NORTH DAKOTA...AND EXPIRE THE TORNADO WATCH FOR SOUTH CENTRAL NORTH DAKOTA. && .DISCUSSION...THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL NORTH DAKOTA...BUT TORNADO THREAT IS WELL TO THE SOUTH IN SOUTH DAKOTA. MEANWHILE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER EASTERN MONTANA WAS ENTERING SOUTHWESTERN NORTH DAKOTA. A SEVERE THUNDERSTORM WATCH WAS ISSUED BEFORE 11 PM CDT FOR THIS CONVECTION. A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR A FEW COUNTIES IN SOUTHWESTERN NORTH DAKOTA. && .AVIATION...AMENDED TAFS FOR INCLUSION OF TSRA OVER KBIS...AND ADDING IFR CIGS AND VSBYS FOR KJMS...KBIS...KMOT. && .BIS WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH WEST THROUGH 5 AM CDT OR 4 AM MDT. && JV
Hazardous weather outlook, Jul 14, 2:46 PM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT THU JUL 14 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-152100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 346 PM CDT THU JUL 14 2011 /246 PM MDT THU JUL 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY WEST. HEAVY RAINFALL WILL ALSO BE POSSIBLE SOUTHEAST. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND A SLIGHT CHANCE ON SATURDAY. HOT AND VERY HUMID CONDITIONS ARE FORECAST FOR THE WEEKEND AND INTO EARLY NEXT WEEK. AFTERNOON MAXIMUM HEAT INDICES SHOULD RANGE FROM 95 TO 110 DEGREES SATURDAY...SUNDAY...AND MONDAY. TAKE FREQUENT BREAKS FROM THE HEAT IF YOU PLAN TO WORK OR SPEND TIME OUTSIDE THIS WEEKEND. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. HEAT INDICES OF THIS MAGNITUDE CAN CAUSE CAR INTERIORS TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TM
In the hours before
Special weather statement, Jul 14, 11:30 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1230 AM CDT FRI JUL 15 2011 NDZ021-022-035-036-150630- BURLEIGH-KIDDER-MCLEAN-SHERIDAN- 1230 AM CDT FRI JUL 15 2011 ...SPECIAL WEATHER STATEMENT... AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME WEST CENTRAL BURLEIGH COUNTY TO CENTRAL KIDDER COUNTY...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT. LOCATIONS IMPACTED INCLUDE... ARENA... BALDWIN... WING... REGAN... WILTON... NEW JOHNS LAKE... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jul 14, 11:33 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1233 AM CDT FRI JUL 15 2011 NDZ023-025-036-037-150630- FOSTER-KIDDER-STUTSMAN-WELLS- 1233 AM CDT FRI JUL 15 2011 ...SPECIAL WEATHER STATEMENT... AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL WELLS COUNTY TO SOUTH CENTRAL FOSTER COUNTY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT. LOCATIONS IMPACTED INCLUDE... CARRINGTON... SYKESTON... HEATON... GLENFIELD... JUANITA... CATHAY... GRACE CITY... BARLOW... EMRICK... MCHENRY... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jul 14, 11:45 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1245 AM CDT FRI JUL 15 2011 NDZ010-017>019-021-032-033-150645- BILLINGS-DUNN-MCKENZIE-MCLEAN-MERCER-MOUNTRAIL-STARK- 1145 PM MDT THU JUL 14 2011 ...SPECIAL WEATHER STATEMENT... AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL MCKENZIE COUNTY TO NORTHEASTERN BILLINGS COUNTY TO SOUTH CENTRAL BILLINGS COUNTY...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... GRASSY BUTTE AND BELFIELD BY 1150 PM MDT... THEODORE ROOSEVELT NATIONAL PARK NORTH BY 1155 PM MDT... WATFORD CITY AND SOUTH HEART BY 1205 AM MDT... NEW HRADEC BY 1210 AM MDT... OAKDALE AND MANNING BY 1215 AM MDT... LITTLE MISSOURI STATE PARK AND JOHNSONS CORNER BY 1225 AM MDT... HIRSCHVILLE BY 1235 AM MDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
Local storm report, Jul 15, 12:12 AM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
112 AM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST GRASSY BUTTE 47.39N 103.25W
07/15/2011 E0 MPH MCKENZIE ND TRAINED SPOTTER
ESTIMATED 60 MPH OR BETTER.
&&
THAMILTOLocal storm report, Jul 15, 12:14 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
114 AM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND GST 1 W CARRINGTON 47.45N 99.15W
07/15/2011 M52 MPH FOSTER ND AWOS
&&
THAMILTOLocal storm report, Jul 15, 12:24 AM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
124 AM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM FLASH FLOOD CARRINGTON 47.45N 99.13W
07/15/2011 FOSTER ND LAW ENFORCEMENT
STREET FLOODING IN CARRINGTON. RAINFALL AMOUNTS OF 3 TO 4
INCHES REPORTED SOUTHWEST OF CARRINGTON IN ONE HOUR.
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 10:42 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 63 min |
| Jul 14, 11:52 PM MDT | Areal Flood Advisory | BIS | Foster, Kidder, Stutsman, Wells | 6 hr |
| Jul 15, 12:01 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 44 min |
| Jul 15, 12:05 AM MDT | Severe Thunderstorm Warning | BIS | Foster | 55 min |
| Jul 15, 12:07 AM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 53 min |
| Jul 15, 12:13 AM MDT | Flash Flood Warning | BIS | Foster, Wells | 6 hr |
| Jul 15, 12:23 AM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Stark | 37 min |
| Jul 15, 12:29 AM MDT | Areal Flood Advisory | BIS | Burleigh, Kidder | 4 hr |
| Jul 15, 1:02 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 58 min |
| Jul 15, 1:12 AM MDT | Areal Flood Advisory | BIS | Dunn, McKenzie, McLean, Mountrail, Williams | 3 hr |
| Jul 15, 1:20 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 55 min |
| Jul 15, 1:38 AM MDT | Areal Flood Advisory | BIS | Foster, Kidder, Stutsman | 4 hr |
| Jul 15, 1:48 AM MDT | Flash Flood Warning | BIS | Foster, Stutsman | 4 hr |
| Jul 15, 1:58 AM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 32 min |
| Jul 15, 2:11 AM MDT | Severe Thunderstorm Warning | BIS | McHenry, Renville, Ward | 49 min |
| Jul 15, 2:21 AM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 19 min |
| Jul 15, 3:15 AM MDT | Excessive Heat Watch | BIS | Adams, Burleigh, Dickey, Dunn, Emmons, Foster and 12 more | 11 hr |
| Jul 15, 4:27 AM MDT | Areal Flood Advisory | BIS | Stutsman | 114 min |
| Jul 15, 5:59 AM MDT | Areal Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 12 hr |
| Jul 15, 6:45 AM MDT | River Flood Warning | BIS | Stutsman | 40 days |
| Jul 15, 2:01 PM MDT | Excessive Heat Warning | BIS | Adams, Bottineau, Burke, Burleigh, Dickey, Divide and 22 more | 5 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.